# SDR AALA202011089001

- Difficulty date: November 6, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N135NN
- Make and model: Airbus A321-231
- Aircraft serial: 6520
- Aircraft time: 18,199 hours, 6,227 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Loose
- Location: R1 Slide Arming
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  DOOR 1R SLIDEARM LATCH LOOSE.  ADJUSTED AND SECURED DOOR 1R SLIDEARM, PER AMM 52-20-00.
